%% -*-BibTeX-*-


@Article{MR2563137,
  author       = "Christian Haase and Andreas Paffenholz",
  title        = "{Q}uadratic {G}r{\"o}bner bases for smooth {$3\times3$} transportation polytopes",
  journal      = "J. Algebraic Combin.",
  volume       = "30",
  number       = "4",
  pages        = "477--489",
  year         = "2009",
  ISSN         = "0925-9899",
  MRclass      = "13P10 (52B99)",
  MRnumber     = "2563137 (2010k:13044)",
  doi          = "10.1007/s10801-009-0173-4",
  eprint       = "math/0607194",
  eprintclass  = "math.CO",
  eprinttype   = "arxiv",
  fjournal     = "Journal of Algebraic Combinatorics. An International Journal",
  mrreviewer   = "G{\'a}bor Hetyei",
}